# SDR 20000406SH016

- Difficulty date: December 15, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellows
- Part number: L713M2144101
- Condition: Damaged
- Location: Main Rotor
- Part time: 384 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLOWS ASSEMBLY UNSTICHED.  REMOVED AND REPLACED.  (X)
